Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 4 de 4
Filtrar
Mais filtros










Base de dados
Intervalo de ano de publicação
1.
Ther Adv Urol ; 13: 17562872211054302, 2021.
Artigo em Inglês | MEDLINE | ID: mdl-34707691

RESUMO

Background: Considering the growing genitourinary (GU) cancer population undergoing systemic treatment with immune checkpoint inhibitors (ICIs) in the context of the COVID-19 pandemic, we planned a clinical audit in 24 Italian institutions treating GU malignancies. Objective: The primary objective was investigating the clinical impact of COVID-19 in GU cancer patients undergoing ICI-based therapy during the first outbreak of SARS-CoV-2 contagion in Italy. Design setting and participants: The included centers were 24 Oncology Departments. Two online forms were completed by the responsible Oncology Consultants, respectively, for metastatic renal cell carcinoma (mRCC) and metastatic urothelial carcinoma (mUC) patients receiving at least one administration of ICIs between 31 January 2020 and 30 June 2020. Results and limitation: In total, 287 mRCC patients and 130 mUC patients were included. The COVID-19 incidence was, respectively, 3.5%, with mortality 1%, in mRCC patients and 7.7%, with mortality 3.1%, in mUC patients. In both groups, 40% of patients developing COVID-19 permanently discontinued anticancer treatment. The pre-test SARS-CoV-2 probability in the subgroup of patients who underwent nasal/pharyngeal swab ranged from 14% in mRCC to 26% in mUC. The main limitation of the work was its nature of audit: data were not recorded at the single-patient level. Conclusion: GU cancer patients undergoing active treatment with ICIs have meaningful risk factors for developing severe events from COVID-19 and permanent discontinuation of therapy after the infection. Treatment delays due to organizational issues during the pandemic were unlikely to affect the treatment outcome in this population.

2.
Expert Rev Anticancer Ther ; 21(11): 1183-1192, 2021 Nov.
Artigo em Inglês | MEDLINE | ID: mdl-34424125

RESUMO

INTRODUCTION: In the last decade, there have been substantial changes in the management of metastatic renal cell carcinoma (mRCC) with combined regimens with immune checkpoint inhibitors (ICI) replacing targeted therapies. These combined regimens include the combination of cabozantinib plus nivolumab. AREAS COVERED: Here, we provide an overview of clinical trials evaluating the combination of cabozantinib and nivolumab and the current clinical data on mechanism of action, pharmacokinetics, efficacy, and safety profile. EXPERT OPINION: Dual immune checkpoint inhibition with nivolumab and ipilimumab as well as the combination of a vascular endothelial growth factor (VEGF) inhibitor and an immune checkpoint inhibitor have shown to improve outcomes in phase III trials in comparison to sunitinib (axitinib plus pembrolizumab, axitinib plus avelumab, bevacizumab plus atezolizumab, cabozantinib plus nivolumab, lenvatinib plus pembrolizumab). However, to date, there are no head-to-head trials comparing these new combination therapies and no biomarkers are available to guide the optimal choice of first line therapy.

3.
Cancers (Basel) ; 13(5)2021 Mar 02.
Artigo em Inglês | MEDLINE | ID: mdl-33801385

RESUMO

Interstitial lung disease is recognized as a group of diseases with a different etiopathogenesis characterized by chronic lung inflammation with the accumulation of inflammatory cells, lymphocytes and macrophages, and the consequent release of proinflammatory cytokines. Various degrees of pulmonary fibrosis can be associated with this inflammatory condition. Interstitial lung disease related to oncological drugs is a relevant problem in clinical practice. The etiopathogenetic mechanisms underlying this adverse event are not completely known but can be partly explained by the mechanism of action of the drug involved. Therefore, knowledge of the relevance of this potentially fatal adverse event supported by the reported safety data of pivotal studies becomes fundamental in the management of patients. The prompt diagnosis of drug-related pneumonia and the consequent differential diagnosis with other forms of pneumonia allow a rapid suspension of treatment and the establishment of an immunosuppressive treatment if necessary. In the context of the health emergency related to SARS CoV2 infection and COVID-19-related interstitial lung disease, such knowledge holds decisive relevance in the conscious choice of cancer treatments. Our intent was to describe the oncological drugs most correlated with this adverse event by reporting, where possible, the percentages of insurgency in pivotal studies to provide an overview and therefore promote greater awareness of this important toxicity related to oncological treatment.

4.
J Oncol Pharm Pract ; 27(3): 766-770, 2021 Apr.
Artigo em Inglês | MEDLINE | ID: mdl-32838682

RESUMO

INTRODUCTION: Pazopanib, a tyrosine kinase inhibitor (TKI), is a standard treatment for various tumours, including metastatic non-adipocytic soft-tissue sarcomas. In literature, erythrocytosis has been described as a TKI-related condition. CASE REPORT: A 59-year-old man underwent surgical removal of a sub-scapular mass consistent with myxofibrosarcoma. After distant relapse, he first started chemotherapy, and then Pazopanib. He was found to have increased levels of hemoglobin (Hb) and hematocrit (Hct). He was asymphtomatic, with no history of pulmonary disease nor smoking habit. Erythropoietin (EPO) level was higher than normal. A polycythemia vera was ruled out.Management & outcome: The patient started a prophylactic therapy with lysine acetylsalicylate, and we observed a reduction of Hb, but not Hct. Due to disease progression, we interrupted Pazopanib. After a week from drug discontinuation, Hb levels got back to the normal range, Hct was lowering. We decided not to perform phlebotomy, considering the declining trend in Hb and Hct values and the absence of symptoms. DISCUSSION: We postulated a Pazopanib-related secondary erythrocytosis, since Hb and Hct levels increased from baseline during treatment, then normalized when Pazopanib was discontinued. We used the Naranjo Nomogram to assess the correlation between the adverse effect and Pazopanib, the correlation was "Probable", a score of 5. To the best of our knowledge, this is the first case report of Pazopanib-related secondary polycythemia in a patient with sarcoma. It is important to pay attention to blood count and to any symptoms potentially related to erythrocytosis in patients treated with TKIs.


Assuntos
Fibroma/tratamento farmacológico , Fibrossarcoma/tratamento farmacológico , Policitemia/induzido quimicamente , Inibidores de Proteínas Quinases/efeitos adversos , Pirimidinas/efeitos adversos , Sulfonamidas/efeitos adversos , Inibidores da Angiogênese/efeitos adversos , Fibroma/diagnóstico , Fibrossarcoma/diagnóstico , Humanos , Indazóis , Masculino , Pessoa de Meia-Idade , Policitemia/diagnóstico , Neoplasias de Tecidos Moles/tratamento farmacológico
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA
...